American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14N05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 107 found      Go to page: 1 2 3 4

[31] J. M. Landsberg. Secant varieties. Graduate Studies in Mathematics 128 (2011) 117-135.
Book volume table of contents   
View Article: PDF

[32] J. M. Landsberg. Rank. Graduate Studies in Mathematics 128 (2011) 229-241.
Book volume table of contents   
View Article: PDF

[33] J. M. Landsberg. Representation theory. Graduate Studies in Mathematics 128 (2011) 381-394.
Book volume table of contents   
View Article: PDF

[34] J. M. Landsberg. Algebraic geometry for spaces of tensors. Graduate Studies in Mathematics 128 (2011) 97-115.
Book volume table of contents   
View Article: PDF

[35] J. M. Landsberg. Exploiting symmetry: Representation theory for spaces of tensors. Graduate Studies in Mathematics 128 (2011) 137-171.
Book volume table of contents   
View Article: PDF

[36] J. M. Landsberg. Additional varieties useful for spaces of tensors. Graduate Studies in Mathematics 128 (2011) 207-227.
Book volume table of contents   
View Article: PDF

[37] David Eisenbud and Bernd Ulrich. Notes on regularity stabilization. Proc. Amer. Math. Soc. 140 (2012) 1221-1232. MR 2869107.
Abstract, references, and article information   
View Article: PDF

[38] G. Casnati. Canonical curves on surfaces of very low degree. Proc. Amer. Math. Soc. 140 (2012) 1185-1197. MR 2869104.
Abstract, references, and article information   
View Article: PDF

[39] C. Ciliberto and F. Flamini. On the branch curve of a general projection of a surface to a plane. Trans. Amer. Math. Soc. 363 (2011) 3457-3471. MR 2775814.
Abstract, references, and article information   
View Article: PDF

[40] Atsushi Noma. Hypersurfaces cutting out a projective variety. Trans. Amer. Math. Soc. 362 (2010) 4481-4495. MR 2645037.
Abstract, references, and article information   
View Article: PDF

[41] Cristiano Bocci and Brian Harbourne. The resurgence of ideals of points and the containment problem. Proc. Amer. Math. Soc. 138 (2010) 1175-1190. MR 2578512.
Abstract, references, and article information   
View Article: PDF

[42] Youngook Choi. On the syzygies of quasi-complete intersection space curves. Proc. Amer. Math. Soc. 137 (2009) 3999-4006. MR 2538560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Atsushi Noma. Multisecant subspaces to smooth projective varieties in arbitrary characteristic. Proc. Amer. Math. Soc. 137 (2009) 3985-3990. MR 2538558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Ivan Petrakiev. Multiple points in $\mathbf {P}^2$ and degenerations to elliptic curves. Proc. Amer. Math. Soc. 137 (2009) 65-71. MR 2439426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Massimiliano Mella. Base loci of linear systems and the Waring problem. Proc. Amer. Math. Soc. 137 (2009) 91-98. MR 2439429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] José Carlos Sierra and Andrea Luigi Tironi. Varieties with a reducible hyperplane section whose two components are hypersurfaces. Proc. Amer. Math. Soc. 135 (2007) 1263-1269. MR 2276633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Benjamin McKay. Almost complex rigidity of the complex projective plane. Proc. Amer. Math. Soc. 135 (2007) 597-603. MR 2255307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Massimiliano Mella. Singularities of linear systems and the Waring problem. Trans. Amer. Math. Soc. 358 (2006) 5523-5538. MR 2238925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Antonio Lanteri and Roberto Muñoz. Varieties with small discriminant variety. Trans. Amer. Math. Soc. 358 (2006) 5565-5585. MR 2238927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Euisung Park. On higher syzygies of ruled surfaces. Trans. Amer. Math. Soc. 358 (2006) 3733-3749. MR 2218997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Youngook Choi. On quasi-complete intersections of codimension $2$. Proc. Amer. Math. Soc. 134 (2006) 1249-1256. MR 2199166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Sijong Kwak. Smooth projective varieties with extremal or next to extremal curvilinear secant subspaces. Trans. Amer. Math. Soc. 357 (2005) 3553-3566. MR 2146638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Jan O. Kleppe and Rosa M. Miró-Roig. Dimension of families of determinantal schemes. Trans. Amer. Math. Soc. 357 (2005) 2871-2907. MR 2139931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] E. Ballico. Joins of projective varieties and multisecant spaces. Proc. Amer. Math. Soc. 133 (2005) 1-10. MR 2085145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Jaya N. Iyer. Projective normality of abelian varieties. Trans. Amer. Math. Soc. 355 (2003) 3209-3216. MR 1974682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Yasuyuki Kachi and Eiichi Sato. Segre's reflexivity and an inductive characterization of hyperquadrics. Memoirs of the AMS 160 (2002) MR 1938329.
Book volume table of contents   

[57] Gerd Fischer. The implicit function theorem. The Student Mathematical Library 15 (2001) 193-196.
Book volume table of contents
View Article: PDF

[58] Gerd Fischer. The Riemann surface of an algebraic curve. The Student Mathematical Library 15 (2001) 163-180.
Book volume table of contents
View Article: PDF

[59] Gerd Fischer. Covering maps. The Student Mathematical Library 15 (2001) 189-192.
Book volume table of contents
View Article: PDF

[60] Gerd Fischer. The ring of convergent power series. The Student Mathematical Library 15 (2001) 95-123.
Book volume table of contents
View Article: PDF


Results: 31 to 60 of 107 found      Go to page: 1 2 3 4